MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD SOFWAVE

SOFWAVE MEDICAL LTD SOFWAVE
Model Number SOFWAVE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation involved direct communication with the physician in the clinical site as well as the analysis of the log files from the device.Log files investigation form the day of the event revealed 6 abnormal pulses with error messages #112 and 3 abnormal pulses with error messages #117 ("please verify good contact with skin.If the problem persists, please contact sofwave support ").The system control mechanism behaved as expected in all abnormal pulses and no malfunction was detected.While the patient used alastin nectre (collagen and elastin cream) and received few combination treatments of prp, micro-needling and dysport to reduce the possibility of there being a residual appearance from the burns, it is unclear whether these cosmetic procedures would be considered medical intervention to preclude permanent impairment or permanent damage.Nonetheless, out of an abundance of caution we are reporting this event.The delay in submission was because of issues in registration and activation of the webtrader.We worked with fda to resolve issues with their data in the establishment registration database that was preventing account activation.
 
Event or Problem Description
A patient developed 2 burns during sofwave treatment.The site reported that prior to the event occurrence an error message #112 appeared on the screen several times.Error message #112 is to notify the operator "please verify good contact with skin.If the problem persists, please contact sofwave support".One week following the event both burns were improved.The patient used alastin nectre (collagen and elastin cream) and received a few combination treatments of prp, micro-needling and dysport.We believe it is unclear whether these cosmetic procedures would be considered medical intervention to preclude permanent impairment or permanent damage, but we are nonetheless, reporting this event out of an abundance of caution.About two weeks after significant improvement was observed.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD
hatotsma 1
yokneam ilit, israel 20692
IS  20692
Manufacturer (Section G)
SOFWAVE MEDICAL LTD
hatosma 1
yokneam ilit, israel 20692
IS   20692
Manufacturer Contact
shlomit mann
hatosma 1
yokneam ilit, israel 20692
IS   20692
MDR Report Key13620659
Report Number3015889734-2021-60001
Device Sequence Number4369266
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211483
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2021
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALASTIN NECTRE CREAM; PRP, MICRONEEDLING & DYSPORT TREATMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale